Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Joint pain after taking abortion pill. Normal?

Hello Dr. my fiancé took the abortion pill 2 days ago & had bleeding & cramping. The bleeding has almost stopped & everything has gone according to what the dr said. But now she is having pain in all of her joints. She can t close her fingers all the way & her joints hurt her the most while sitting still. She has had no previous problems with her joints. We d like to know if this is normal. We are concerned. Thank you
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Since you have not mentioned what pill she took, I can only say that arthralgias can be seen as a side effect when there are associated hormonal disorders. The best way to know why this happened would be to see an orthopedic and get some blood tests. She may be advised some analgesic preparations, steroids and antibiotics if needed. Please note that it is not normal to have such pain as a routine after an abortion; it definitely needs to be checked. Take care.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor